Ugurlu, EkinUğurlu, Ekin2018-09-112018-09-112017Uğurlu, E. (2017). Singular Dirac systems in the Sobolev space. Turkish Journal of Mathematics, 41(4), 933-939. http://dx.doi.org/10.3906/mat-1606-701300-00981303-6149https://doi.org/10.3906/mat-1606-70In this paper we construct Weyl's theory for the singular left-definite Dirac systems. In particular, we prove that there exists at least one solution of the system of equations that lies in the Sobolev space. Moreover, we describe the behavior of the solution belonging to the Sobolev space around the singular point.eninfo:eu-repo/semantics/openAccessDirac SystemsLeft-Definite OperatorsWeyl TheorySingular Dirac systems in the Sobolev spaceSingular Dirac Systems in the Sobolev SpaceArticle41493393910.3906/mat-1606-702-s2.0-85026213615WOS:000406419900013Q2Q2